# SDR EE4Y2020041611279

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: General aviation
- Aircraft: N311GT
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 61,286 hours, 35,817 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C361132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 303.9 FRAME-WEB WITH CRACRS AND ELONGATED HOLES,REPAIR. IT WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST:4-4741753894 AND IAW COOPESA EO COO-CO-2020-11245-R00.(REF: OB A1J003 ITEM 2-52).
